Acta Mathematica, 1967

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (28 articles)

Volume 118, Issue 1

[1] Sur les ordres commutatifs avec un nombre fini de réseaux indécomposables

H. Jacobinski Stockholm, Suède

TBD mathscidoc:1701.331320

Acta Mathematica, 118, (1), 1-31, 1965.12
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 398 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Analytic and quasi-invariant measures

Frank Forelli The University of Wisconsin, Madison, Wisconsin, U.S.A.

TBD mathscidoc:1701.331321

Acta Mathematica, 118, (1), 33-59, 1966.8
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 491 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Foundations of the theory of Dirichlet series

Henry Helson University of California, Berkeley, California, U.S.A.

TBD mathscidoc:1701.331322

Acta Mathematica, 118, (1), 61-77, 1966.11
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 829 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the closure of characters and the zeros of entire functions

Arne Beurling The Institute for Advanced Study, Princeton, New Jersey, U.S.A. Paul Malliavin The Institute for Advanced Study, Princeton, New Jersey, U.S.A.

TBD mathscidoc:1701.331323

Acta Mathematica, 118, (1), 79-93, 1966.12
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 678 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Operator algebras and measure preserving automorphisms

William B. Arveson Harvard University, Cambridge, Mass., U.S.A.

TBD mathscidoc:1701.331324

Acta Mathematica, 118, (1), 95-109, 1966.11
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 724 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A general first main theorem of value distribution. I

Wilhelm Stoll University of Notre Dame, Notre Dame, Indiana, U.S.A

TBD mathscidoc:1701.331325

Acta Mathematica, 118, (1), 111-146, 1967.9
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 441 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A general first main theorem of value distribution. II

Wilhelm Stoll University of Notre Dame, Notre Dame

TBD mathscidoc:1701.331326

Acta Mathematica, 118, (1), 147-191, 1966.4
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 386 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Extremal elements in certain classes of conformal mappings of an annulus

Friedrich Huckemann Justus Liebig Universität, Giessen, Germany

TBD mathscidoc:1701.331327

Acta Mathematica, 118, (1), 193-221, 1967.1
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 573 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Functors whose domain is a category of morphisms

Irwin S. Pressman Cornell University, Ithaca, N. Y., U.S.A.

TBD mathscidoc:1701.331328

Acta Mathematica, 118, (1), 223-249, 1967.1
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 557 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The interpolation of quadratic norms

William F. Donoghue Jr. The University of California, Irvine, California, U.S.A.

TBD mathscidoc:1701.331329

Acta Mathematica, 118, (1), 251-270, 1965.8
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 833 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Microbundles and$S$-duality

Per Holm The University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331330

Acta Mathematica, 118, (1), 271-296, 1967.2
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 443 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 119, Issue 1

[1] Partial regularity of mappings between Euclidean spaces

Jan Boman The University of Stockholm, Stockholm, Sweden

TBD mathscidoc:1701.331331

Acta Mathematica, 119, (1), 1-25, 1967.4
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 525 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On simultaneous approximations of two algebraic numbers by rationals

Wolfgang M. Schmidt Cambridge, England

TBD mathscidoc:1701.331332

Acta Mathematica, 119, (1), 27-50, 1967.4
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 551 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Tensor algebras and harmonic analysis

N. Th. Varopoulos Trinity College, Cambridge, England

TBD mathscidoc:1701.331333

Acta Mathematica, 119, (1), 51-112, 1967.12
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 753 downloads ] [ 0 comments ] [ Cited by 74 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Facets and nofacets of convex polytopes

M. A. Perles University of Washington, Seattle, USA G. C. Shephard University of Washington, Seattle, USA

TBD mathscidoc:1701.331334

Acta Mathematica, 119, (1), 113-145, 1966.8
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 1277 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hypoelliptic second order differential equations

Lars Hörmander The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331335

Acta Mathematica, 119, (1), 147-171, 1967.6
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 1935 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On inverse problems associated with second-order differential operators

Harry Hochstadt Polytechnic Institute of Brooklyn, Brooklyn, N. Y., USA

TBD mathscidoc:1701.331336

Acta Mathematica, 119, (1), 173-192, 1967.6
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 406 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Normal families of holomorphic mappings

H. Wu University of California, Berkeley, California, USA

TBD mathscidoc:1701.331337

Acta Mathematica, 119, (1), 193-233, 1967.1
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 1308 downloads ] [ 0 comments ] [ Cited by 165 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Subdominant solutions of the differential equation

Yasutaka Sibuya University of Minnesota, Minneapolis, Minn., USA

TBD mathscidoc:1701.331338

Acta Mathematica, 119, (1), 235-272, 1967.4
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 755 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Covariant representations of$C$^{*}-algebras and their locally compact automorphism groups

Masamichi Takesaki Tôhoku University, Sendai, Japan

TBD mathscidoc:1701.331339

Acta Mathematica, 119, (1), 273-303, 1967.7
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 606 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 120, Issue 1

[1] On the uniformization of sets in topological spaces

C. A. Rogers University College, London, England R. C. Willmott University College, London, England

TBD mathscidoc:1701.331340

Acta Mathematica, 120, (1), 1-52, 1967.9
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 585 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A proof of the existence of minimal$R$-algebra resolutions

Holtedahl Tor Gulliksen University of Oslo, Norway

TBD mathscidoc:1701.331341

Acta Mathematica, 120, (1), 53-58, 1967.6
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 384 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The geometry and structure of isotropy irreducible homogeneous spaces

Joseph A. Wolf University of California, Berkeley, California, USA

TBD mathscidoc:1701.331342

Acta Mathematica, 120, (1), 59-148, 1966.11
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 1133 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the Dirichlet problem of the Choquet boundary

Erik M. Alfsen University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331343

Acta Mathematica, 120, (1), 149-159, 1967.10
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 223 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Further results on$E$-compact spaces. I

S. Mrówka Pennsylvania State University, University Park, Penn, USA

TBD mathscidoc:1701.331344

Acta Mathematica, 120, (1), 161-185, 1967.7
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 417 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Harmonic analysis and theta-functions

Jun-Ichi Igusa The Johns Hopkins University, Baltimore, Md., USA

TBD mathscidoc:1701.331345

Acta Mathematica, 120, (1), 187-222, 1967.11
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 756 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The$D$-Neumann problem

William J. Sweeney Princeton, N.J., USA

TBD mathscidoc:1701.331346

Acta Mathematica, 120, (1), 223-277, 1966.9
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 626 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A tauberian theorem related to approximation theory

Harold S. Shapiro The University of Michigan, Ann Arbor, Mich., USA

TBD mathscidoc:1701.331347

Acta Mathematica, 120, (1), 279-292, 1967.7
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 615 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved